MAUDE Adverse Event Report: DEPUY ORTHOPAEDIC INC, 1818910 PINNACLE DP REV ACET CUP 64MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS

DEPUY ORTHOPAEDIC INC, 1818910 PINNACLE DP REV ACET CUP 64MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Catalog Number 121707064
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Inadequate Osseointegration (2646)
Date of Event 12/28/2009
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Concomitant medical products: 11/13 s-rom 40mm m spec+3 hip femoral head; pinnacle mtl ins neut40idx58od hip acetabular liner; pinnacle dp rev acet cup 64mm hip acetabular cup; srom stm std 36+12l 15x20 hip femoral stem; pinn can bone screw 6.5mmx30mm hip acetabular cup screws; pinn can bone screw 6.5mmx25mm hip acetabular cup screws; 5.0mm dia tprd hd per scrw 55 hip acetabular cup screws.(b)(6).
 
Event or Problem Description
New unity record created in order to update legacy complaint number (b)(4).Litigation papers allege following his surgery, patient began suffering from pain and discomfort in his hip.Doi: (b)(6) 2007 - dor: (b)(6) 2009 (right hip).Patient is a resident of (b)(6).Update ad (b)(6) 2018: (b)(4) has been reopened under (b)(4) due to receipt of ppf and sticker sheets.  in addition to what were previously alleged, ppf alleges loosening of the cup and fracture of a component.The stem was added to the impacted product as it was removed during the revision surgery.Part/lot numbers and patient information were provided in the ppf.Doi: (b)(6) 2007 - dor: (b)(6) 2009 (right hip).
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PINNACLE DP REV ACET CUP 64MM
Common Device Name
PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Manufacturer (Section D)
DEPUY ORTHOPAEDIC INC, 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7867990
Report Number1818910-2018-69061
Device Sequence Number11097205
Product Code LPH
UDI-Device Identifier10603295008927
UDI-Public10603295008927
Combination Product (Y/N)N
Initial Reporter StateNJ
PMA/510(K) Number
K033338
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2009
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number121707064
Device Lot NumberYG8GH1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/16/2018
Supplement Date Received by Manufacturer10/09/2018
Initial Report FDA Received Date09/12/2018
Supplement Report FDA Received Date10/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR